Alexander Strohmaier
Alexander Strohmaier
Professor of Analysis, University of Leeds
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
On noncommutative and pseudo-Riemannian geometry
A Strohmaier
Journal of Geometry and Physics 56 (2), 175-195, 2006
Microlocal analysis of quantum fields on curved space–times: Analytic wave front sets and reeh–schlieder theorems
A Strohmaier, R Verch, M Wollenberg
Journal of Mathematical Physics 43 (11), 5514-5530, 2002
Towards a nonperturbative covariant regularization in 4D quantum field theory
H Grosse, A Strohmaier
arXiv preprint hep-th/9902138, 1999
An index theorem for Lorentzian manifolds with compact spacelike Cauchy boundary
C Bär, A Strohmaier
American Journal of Mathematics 141 (5), 1421-1455, 2019
The Reeh–Schlieder property for quantum fields on stationary spacetimes
A Strohmaier
Communications in Mathematical Physics 215 (1), 105-118, 2000
Noncommutative geometry and the regularization problem of 4D quantum field theory
H Grosse, A Strohmaier
Letters in Mathematical Physics 48 (2), 163-179, 1999
Fuzzy line bundles, the Chern character and topological charges over the fuzzy sphere
H Grosse, CW Rupp, A Strohmaier
Journal of Geometry and Physics 42 (1-2), 54-63, 2002
A rigorous geometric derivation of the chiral anomaly in curved backgrounds
C Bär, A Strohmaier
Communications in Mathematical Physics 347 (3), 703-721, 2016
Gupta–Bleuler quantization of the Maxwell field in globally hyperbolic space-times
F Finster, A Strohmaier
Annales Henri Poincaré 16 (8), 1837-1868, 2015
Analytic continuation of resolvent kernels on noncompact symmetric spaces
A Strohmaier
Mathematische Zeitschrift 250 (2), 411-425, 2005
An algorithm for the computation of eigenvalues, spectral zeta functions and zeta-determinants on hyperbolic surfaces
A Strohmaier, V Uski
Communications in Mathematical Physics 317 (3), 827-869, 2013
High energy limits of Laplace-type and Dirac-type eigenfunctions and frame flows
D Jakobson, A Strohmaier
Communications in mathematical physics 270 (3), 813-833, 2007
The semiclassical theory of discontinuous systems and ray-splitting billiards
D Jakobson, Y Safarov, A Strohmaier, AYC De Verdiere
American Journal of Mathematics 137 (4), 859-906, 2015
Huber's theorem for hyperbolic orbisurfaces
EB Dryden, A Strohmaier
Canadian Mathematical Bulletin 52 (1), 66-71, 2009
Microlocal analysis
A Strohmaier
Quantum Field Theory on Curved Spacetimes, 85-127, 2009
Scattering at low energies on manifolds with cylindrical ends and stable systoles
W Müller, A Strohmaier
Geometric and Functional Analysis 20 (3), 741-778, 2010
The theory of Hahn-meromorphic functions, a holomorphic Fredholm theorem, and its applications
J Müller, A Strohmaier
Analysis & PDE 7 (3), 745-770, 2014
The local counting function of operators of Dirac and Laplace type
L Li, A Strohmaier
Journal of Geometry and Physics 104, 204-228, 2016
Semi-bounded restrictions of Dirac type operators and the unique continuation property
C Bär, A Strohmaier
Differential Geometry and its Applications 15 (2), 175-182, 2001
A Gutzwiller trace formula for stationary space-times
A Strohmaier, S Zelditch
Advances in Mathematics 376, 107434, 2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20